# SDR DHL9870904C

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Ws 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LEADING EDGE OF WING DAMAGED AT WING STATION 760.5 CUT OUT DAMAGED AREA.  FABRICATED REPAIR DOUBLER PER SRM 57-30-4, 4.5 BY 3.5, N/R 2253.
